zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of solutions for a vector variational inequality: An extension of the Hartmann-Stampacchia theorem. (English) Zbl 0795.49010
Summary: A vector variational inequality is studied. The paper deals with existence theorems for solutions under convexity assumptions and without convexity assumptions.

49J40Variational methods including variational inequalities
Full Text: DOI
[1] Giannessi, F.,Theorems of Alternative, Quadratic Programs, and Complementarity Problems, Variational Inequalities and Complementarity Problems, Edited by R. W. Cottle, F. Giannessi, and J. L. Lions, John Wiley and Sons, Chichester, England, pp. 151-186, 1980. · Zbl 0484.90081
[2] Chen, G. Y., andCheng, G. M.,Vector Variational Inequality and Vector Optimization, Lecture Notes in Economics and Mathematical Systems, Springer-Verlag, Heidelberg, Germany, Vol. 285, 1987.
[3] Chen, G. Y., andCraven, B. D.,A Vector Variational Inequality and Optimization over an Efficient Set, Zeitschrift f?r Operations Research, Vol. 3, pp. 1-12, 1990.
[4] Chen, G. Y., andYang, X. Q.,Vector Complementarity Problem and Its Equivalences with Weak Minimal Element in Ordered Space, Journal of Mathematical Analysis and Applications, Vol. 153, pp. 136-158, 1990. · Zbl 0719.90078 · doi:10.1016/0022-247X(90)90223-3
[5] Hartmann, G. J., andStampacchia, G.,On Some Nonlinear Elliptic Differential Functional Equations, Acta Mathematica, Vol. 115, pp. 271-310, 1966. · Zbl 0142.38102 · doi:10.1007/BF02392210
[6] Fan, K.,A Generalization of Tychonoff’s Fixed-Point Theorem, Mathematics Annals, Vol. 142, pp. 305-310, 1961. · Zbl 0093.36701 · doi:10.1007/BF01353421
[7] Ferrero, O.,Theorems of the Alternative for Set-valued Functions in Infinite-Dimensional Spaces, Optimization, Vol. 20, pp. 167-175, 1989. · Zbl 0676.90099 · doi:10.1080/02331938908843428
[8] Dugudji, J., andGranas, A.,KKM Maps and Variational Inequalities, Annali dell Scuola Normale Superiore, Pisa, Italy, pp. 679-682, 1979.
[9] Bardaro, C., andCappitelli, R.,Some Further Generalizations of the Knoster-Kuratowski-Mazukiewicz Theorem and Minimax Inequalities, Journal of Mathematical Analysis and Applications, Vol. 132, pp. 484-490, 1988. · Zbl 0667.49016 · doi:10.1016/0022-247X(88)90076-5
[10] De Luca, M., andMaugeri, A.,Quasi-Variational Inequalities and Applications to Equilibrium Problems with Elastic Demand, Nonsmooth Optimization and Related Topics, Edited by F. H. Clarke, V. F. Demyanov, and F. Giannessi, Plenum, New York, New York, pp. 61-77, 1989.
[11] Holmes, R. B.,Geometric Functional Analysis and Its Applications, Springer-Verlag, Heidelberg, Germany, 1975. · Zbl 0336.46001
[12] Martein, L.,Stationary Points and Necessary Conditions in Vector Extremum Problems, Research Report No. 133, Optimization and Operations Research Group, Department of Mathematics, University of Pisa, Pisa, Italy, 1986.
[13] Jameson, G.,Ordered Linear Spaces, Springer-Verlag, Heidelberg, Germany, 1970. · Zbl 0196.13401